like the title says my dr. started me on suboxone yesterday and i really started thismorning and its not fully working. my legs still hurt still getting hot flashes and bursting into a sweat and my stomic is still upset a little, the only bad thing is the worst part about my withdrawl, and its sat. and no dr.s are in thay never gave me a number to call to talk to anyone what should i do take more? so far im 7hrs into my first dose and still having mild-moderit leg pain and the few other things i was saying... can somone please help im about to abandon the program already and start useing again tonight to take the pain away untill monday but as thay said thay will pi$$ test me and if im + i get kicked out of the program but i really wanna stop but with no help i cant do it... and sorry if this is a big run on im just really flustered about all this... please help
Hey Pwnstar, this isn't usually a live chat post, you lucked out there a bit. People get busy and they answer when they see a post that they think they know the answer too. I am hoping that you are not feeling bad because you took the subs so early after other opiates. You only scored a 14 on the COWS sheet, clinical opiate withdrawal scale? You are supposed to be at at least a 26 before you take it. Once you find the amount that is going to get you comfortable, you can take it just once per day, the reason you don't take it at night is it could keep you awake. If you felt some relief when you took the first dose and waited 2 hours, has some relief, but not total relief, take 2 mgs now. If you think you may have taken it too soon ( you got not relief, withdrawal seemed to get worse) you can try another 2 mgs and wait 2 full hours before you take any more. The subs are trying to seat on receptor sites, it will take about 2 hours to feel the whole effect from it. If you still aren't comfortable, go to the forum and ask Robert_325 what his opinion would be. You can find the forum under the community button. You can start a thread with him. I am not sure how often he is on there, but he does check it. I have never been on it. The whole purpose of taking subs is to stop the cravings and the withdrawal, but you are also supposed to go to counseling, for support and to resolve any emotional or other issues that may make you crave opiates. You can split the subs dose if you want to tomorrow, but, you also can take it all at one time. My suggestion is to start with one 8/2 pill tomorrow and give yourself the COWS test 2 hours after you have let it completely dissolve, and then see if you can go for the whole day on just that. If you have to take some more, ( and it may be still trying to coat the receptor sites, once it has, you will be comfortable and may not need as much as today) take 2 mgs at around 1 pm, wait 2 hours, take the COWS test, if you still need more, take 2 mgs more but don't take it later than 4 pm. You probably should call the doctor Monday if you are still having symptoms. I hope this helped.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Posted 5 Nov 2009 • 1 answer
Posted 10 Oct 2010 • 2 answers
Posted 24 Jul 2011 • 4 answers
Posted 12 Oct 2011 • 3 answers